# SDR HEEA114300

- Difficulty date: February 28, 2007
- Submitted: May 9, 2007
- Operation: Air carrier
- Aircraft: N761P
- Make and model: Skrsky S76C
- Aircraft serial: 760588
- Aircraft time: 2,191 hours
- System (JASC): 2435 · Starter-Generator
- Part: Starter Gen
- Part number: 200SGL144Q1
- Part serial: 5059
- Condition: Failed
- Location: Nr 2
- Part time: 1,445 hours
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING CRUISE FLIGHT IFR, THE NR 2 GENERATOR FAILED.  RETURNED TO HOUMA BP.  MAINTENANCE REPLACED THE NR 2 STARTER GENERATOR.
